# SDR ASAA2018092626278

- Difficulty date: September 26, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 44,265 hours, 13,188 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Nut Plate
- Part number: AS348104
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING NR 1 ENG INLET INSP T/C 78472000, FOUND AFT O/B LWR FASTENER LOOSE ON 3 O'CLOCK STRUT FAIRING. GROUNDED - YES. REMOVED STRUT FAIRING TO ALLOW ACCESS TO NUTPLATES. REMOVED & REPLACED NUTPLATE REF B737-800 SRM 51-40-02. REINSTALLED STRUT FAIRING REF AMM 72-23-03-000-802-F00 & AMM 72-23-03-400-802-F00.
